Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Fever , throat pain, on ofloxacin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I had continuous fever for 6 days (99-100 C) and I showed to Physician who prescribed Ofloxacin and AceProxyvan for 3 days. My blood test reports are normal except a high Uric Acid level of 7.5. Today is the 4th day and fever is back with pain and severe bloating stomach. There is pain in throat too but not felt in swallowing
Doctor :   hi
Doctor :   Dr. XXXXXXXX here
Doctor :   let me read what you have typed.
User :   Hello Sir
Doctor :   do you have any other symptoms?
User :   No
Doctor :   most of the antibiotics show their effect after 3-5 days of use
User :   Yeah Motions are loose
Doctor :   the stomach related symptoms could be due to gastritis induced by the antibiotics. were antacids prescribed to you?
User :   No
Doctor :   then the symptoms could be due to the antibiotic use. do not worry, they will subside
Doctor :   Take Digene Syrup 20 ml 2-3 times a day
User :   Can any medicine be prescribed to reduce pain and bloating of stomach
Doctor :   and have good diet with foods containing high fibre
User :   and about throat pain
Doctor :   for the throat pain, do warm salt water gargling
Doctor :   2-3 times a day
User :   and fever
Doctor :   for fever continue to take the medication prescribed or take Dolo 650 mg 2 times a day
User :   ok..
Doctor :   you can take Tab Sporilac to resolve loose motions if other measures do not work
Doctor :   loose motions after antibiotic use usually occurs due to wash out of normal bacteria of the gut
User :   OK, so I will wait and continue the above medicine.
Doctor :   yes, you can continue for next 2-3 days, if you are not better
Doctor :   you should report back to your treating doctor
User :   OK, Thank you Sir :)
Doctor :   is there anything else I can help you with?
User :   No, its done.
Doctor :   thanks for consulting me. bye for now.
Doctor :   your uric acid levels are on higher side
Doctor :   you should request your doctor for treatment to get it to normal range
User :   for that I have been prescribed Zyloric
Doctor :   ok, fine, continue taking Zyloric, repeat test after 1 month
Doctor :   thanks for consulting me. bye for now.
User :   OK..Thank You Sir.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor